EconPapers    
Economics at your fingertips  
 

Multiplicative duality, q-triplet and (μ,ν,q)-relation derived from the one-to-one correspondence between the (μ,ν)-multinomial coefficient and Tsallis entropy Sq

Hiroki Suyari and Tatsuaki Wada

Physica A: Statistical Mechanics and its Applications, 2008, vol. 387, issue 1, 71-83

Abstract: We derive the multiplicative duality “q↔1/q” and other typical mathematical structures as the special cases of the (μ,ν,q)-relation behind Tsallis statistics by means of the (μ,ν)-multinomial coefficient. Recently the additive duality “q↔2-q” in Tsallis statistics is derived in the form of the one-to-one correspondence between the q-multinomial coefficient and Tsallis entropy. A slight generalization of this correspondence for the multiplicative duality requires the (μ,ν)-multinomial coefficient as a generalization of the q-multinomial coefficient. This combinatorial formalism provides us with the one-to-one correspondence between the (μ,ν)-multinomial coefficient and Tsallis entropy Sq, which determines a concrete relation among three parameters μ,ν and q, i.e., ν(1-μ)+1=q which is called “(μ,ν,q)-relation” in this paper. As special cases of the (μ,ν,q)-relation, the additive duality and the multiplicative duality are recovered when ν=1 and ν=q, respectively. As other special cases, when ν=2-q, a set of three parameters (μ,ν,q) is identified with the q-triplet (qsen,qrel,qstat) recently conjectured by Tsallis. Moreover, when ν=1/q, the relation 1/(1-qsen)=1/αmin-1/αmax in the multifractal singularity spectrum f(α) is recovered by means of the (μ,ν,q)-relation.

Keywords: Additive duality; Multiplicative duality; q-triplet; Multifractal triplet; (μ,ν,q)-relation; q-product; Tsallis entrophy; (μ,ν)-multinomial coefficient (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437107008205
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:387:y:2008:i:1:p:71-83

DOI: 10.1016/j.physa.2007.07.074

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:387:y:2008:i:1:p:71-83